Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Weak compactness in the space of vector measures


Author: James K. Brooks
Journal: Bull. Amer. Math. Soc. 78 (1972), 284-287
MSC (1970): Primary 46G10; Secondary 28A55
DOI: https://doi.org/10.1090/S0002-9904-1972-12960-4
MathSciNet review: 0324408
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. G. Bartle, N. Dunford and J. Schwartz, Weak compactness and vector measures, Canad. J. Math. 7 (1955), 289-305. MR 16, 1123. MR 70050
  • 2. J. Batt and E. J. Berg, Linear bounded transformations on the space of continuous functions, J. Functional Analysis 4 (1969), 215-239. MR 40 # 1798. MR 248546
  • 3. J. K. Brooks, On the existence of a control measure for strongly bounded vector measures, Bull. Amer. Math. Soc. 77 (1971), 999-1001. MR 286971
  • 4. S. D. Chatterji, Weak convergence in certain special Banach spaces, MRC Technical Sum. Report #443, University of Wisconsin, Madison, Wis., 1963.
  • 5. N. Dinculeanu, Vector measures, Internat. Series of Monographs in Pure and Appl. Math., vol. 95, Pergamon Press, Oxford; VEB Deutscher Verlag, Berlin, 1967. MR 34 # 6011. MR 206190
  • 6. V. M. Dubrovskiĭ, On the basis of a family of completely additive functions of sets and on the properties of uniform additivity and equi-continuity, Dokl. Akad. Nauk SSSR 58 (1947), 737-740. (Russian) MR 9, 275. MR 22894
  • 7. N. Dunford and J. T. Schwartz, Linear operators. I: General theory, Interscience, New York, 1958. MR 22 #8302. MR 117523
  • 8. G. G. Gould, Integration over vector-valued measures, Proc. London Math. Soc. (3) 15 (1965), 193-225. MR 30 #4894. MR 174694
  • 9. A. Grothendieck, Sur les applications linéaires faiblement compactes d'espaces du type C(K), Canad. J. Math. 5 (1953), 129-173. MR 15, 438. MR 58866
  • 10. S. Leader, The theory of L, Ann. of Math. (2) 58 (1953), 528-543. MR 15, 326. MR 58126
  • 11. B. J. Pettis, On integration in vector spaces, Trans. Amer. Math. Soc. 44 (1938), 277-304. MR 1501970
  • 12. R. S. Phillips, On weakly compact subsets of a Banach space, Amer. J. Math. 65 (1943), 108-136. MR 4, 218. MR 7938
  • 13. P. Porcelli, Two embedding theorems with applications to weak convergence and compactness in spaces of additive type functions, J. Math. Mech. 9 (1960), 273-292. MR 23 # A2034. MR 124723
  • 14. J. J. Uhl, Jr., Orlicz spaces of finitely additive set functions, Studia Math. 29 (1967), 19-58. MR 37 #1985. MR 226395

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46G10, 28A55

Retrieve articles in all journals with MSC (1970): 46G10, 28A55


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12960-4

American Mathematical Society